# SDR JJBA201904260017

- Difficulty date: April 20, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 33,443 hours, 22,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Drain Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IDENTIFIED AT THE BASE OF WASTE DRAIN VALVE UNDER DOOR 272AR. REMOVED AND REPLACED WASTE DRAIN VALVE PAN AND 2EA NEW ACCESS PANEL LATCH BRACKETS, DOME SEALED AND TOP COATED FASTENERS AND EFFECTED AREAS.
